# SDR DLM88091750

- Difficulty date: November 8, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 52,036 hours, 39,796 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005041
- Part serial: DL144
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 17,598 hours, 32,732 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUND INLET GUIDE VANES COKED WITH OIL.  INSPECTED APU INLET NO OIL EVIDENCE FOUND R/R APU PER MM, ALL OPS NORMAL.  C/W OPN 5089 DUCT BURNOUT, C/W OPN 7967 COALESCER BAG R/R OK FOR SERVICE.
